# SDR COMA0260405

- Difficulty date: July 1, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 18,550 hours, 18,203 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 136.676
- Part time: 18,550 hours, 18,203 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING LOWER PLANK ACCESS HOLE 540FB HAS APPROX .008" DEEP CORROSION PIT ON FLAT HORIZONTAL SURFACE, FWD SIDE @ W.S. 136.676.BLENDED OUT DAMAGED AREA, PERFORMED NDI TO ENSURE COMPLETE DAMAGE REMOVAL, ROTO-PEENED REPAIR AREA AND APPLIED CONVERSION COATING. WORK WAS PERFORMED I/A/W CANADAIR REO 601R-57-21-030 REV A DATED 06 NOV 98. REF MX LOG PG 429849 AND COMAIR W/O 29956.
